# SDR C2XA01TY012

- Difficulty date: February 4, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: 14524000001
- Condition: Gouged
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 1C INSPECTION, THE TOP AFT RADIAL STOP ON MAIN CABIN DOOR WAS GOUGED AT CORNER.  MAINTENANCE BLENDED STOP IAW EMB REF GST-0244/01.  REPAIRS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
